Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Teeth extracted, swelling in gums, pains, black and blue marks on face, stitches hurts, taking percocet 5 mg,

I had the remaining 11 teeth extracted on april 27th and am still in pain and there is still some swelling on mny gums and black and blue marks on my face. Some of the stitches are still in and they are hurting. I have been trying to ccut them out myself. Is there anything else I can do, especially for the pain. I was given percocet 5 mg., not much help and only have two pills left. Can you help me? Thank You Frances
Asked On : Tue, 8 May 2012
Answers:  2 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Dental pain after tooth extraction is often troublesome. You can remove the stitches if they are completely healed. the pain and swelling can be decreased by a pain killer and anti inflammatory like ibuprofen, You can take serratiopeptidase and do a hot fomentation to hasten the recovery.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 8 May 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
hi frances,
pain is normal after extraction........
but for so many days,its not normal...........
you did not tell how much time it has been taken..............
as you said painkillers are also not effective,so you should change you medicine............
and you have black and blue marks on your face,you should go to a specialist(oral surgeon),and go for complete examination and stitches removal,do not cut them out by yourself ...............
after examination follow all the instructions given.......
nothing to get worried............
take care
Dr.Gunjan Gupta
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor